MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. ECOLAB/ MICROTEK; INTRAOPERATIVE PROBE COVER

ECOLAB/MICROTEK MEDICAL INC. ECOLAB/ MICROTEK; INTRAOPERATIVE PROBE COVER
Model Number PC1292
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a hole in the probe cover.No patient infection, injury, or complications were reported.

Brand Name
ECOLAB/ MICROTEK
Common Device Name
INTRAOPERATIVE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab pl
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.
las americas free zone park
autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key16103372
Report Number3012811961-2023-00001
Device Sequence Number3199892
Product Code PUI
UDI-Device Identifier50748426047869
UDI-Public50748426047869
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberPC1292
Device Catalogue NumberN/A
Device Lot NumberD221659A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown